- -

Rank Equalities Related to the Generalized Inverses A(B1,C1), D(B2,C2) of Two Matrices A and D

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Rank Equalities Related to the Generalized Inverses A(B1,C1), D(B2,C2) of Two Matrices A and D

Show full item record

Wang, W.; Xu, S.; Benítez López, J. (2019). Rank Equalities Related to the Generalized Inverses A(B1,C1), D(B2,C2) of Two Matrices A and D. Symmetry (Basel). 11(4):1-24. https://doi.org/10.3390/sym11040539

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/140417

Files in this item

Item Metadata

Title: Rank Equalities Related to the Generalized Inverses A(B1,C1), D(B2,C2) of Two Matrices A and D
Author: Wang, Wenjie Xu, Sanzhang Benítez López, Julio
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Let A be an complex matrix. The (B,C)-inverse A vertical bar(B,C) of A was introduced by Drazin in 2012. For given matrices A and B, several rank equalities related to A vertical bar(B1,C1) and B vertical bar(B2,C2) ...[+]
Subjects: Rank , (B, C)-inverse , Inverse along an element
Copyrigths: Reconocimiento (by)
Source:
Symmetry (Basel). (eissn: 2073-8994 )
DOI: 10.3390/sym11040539
Publisher:
MDPI AG
Publisher version: https://doi.org/10.3390/sym11040539
Thanks:
The second author is grateful to China Scholarship Council for giving him a scholarship for his further study in Universitat Politecnica de Valencia, Spain.
Type: Artículo

This item appears in the following Collection(s)

Show full item record